# SDR VNAA202509030009

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N639NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15409
- Aircraft time: 13,501 hours, 14,252 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION AROUND (1) EACH CHERRY BUTTON RIVET HEAD AT THE BASE OF R/H TRACK 1-1 MARKED WITH RED. CORRECTIVE ACTION: REPAIRED IAW MHIRJ REO 690-57-42-1162, REV-A DATE 2025-2-24.
